# SDR FDEA202503040487

- Difficulty date: March 4, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 52,081 hours, 30,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112300200
- Condition: Not Entered
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 23 PER EO: E6-5230-  E0378588B P5 ACCOMPLISHED THE REPLACEMENT OF BEARING FITTING AT MAIN DECK CARGO DOOR FR23,   LONGN1- LONGN3 I.A.W FEDEX EO NO: E6-5230-E0378588 B P5, SEQ NO:1088, TITLE: DOORS-  CARGO DOOR/HYD SYS - DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR   (MCDC) ACTUATOR BEARING FITTINGS AT FR23 AND 24 - AOT A52W016 -24. THE REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
